# SDR COOSDR040022

- Difficulty date: August 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695822
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING LEADING EDGE SLOT SKIN CORRODED, BETWEEN XW 329.25 AND XW 359.0.
